Vol 4, No 4 (2015)

Table of Contents


Articles


Some statements for bi-pseudo-integrals and the role on reconstruction of the pseudo-additive measures

Dhurata Valera Pages: 442-453

DOI: 10.14419/ijamr.v4i4.4962

Diffusion of dust particles emitted from a fixed source

Khaled Al-mashrafi Pages: 454-465

DOI: 10.14419/ijamr.v4i4.5058

Mittag-Leffler-Pade approximations for the numerical solution of space and time fractional diffusion equations

Abdollah Borhanifar, Sohrab Valizadeh Pages: 466-480

DOI: 10.14419/ijamr.v4i4.4340

A comparison of Adomian decomposition method and RK4 algorithm on Volterra integro differential equations of 2nd kind

Kekana M.C, Shatalov M.Y, Moshokoa S.P Pages: 481-487

DOI: 10.14419/ijamr.v4i4.4965

Multiple kernel support vector regression for pricing nifty option

Neetu Verma, Sujoy Das, Namita Srivastava Pages: 488-495

DOI: 10.14419/ijamr.v4i4.5023

Numerical solution of two point boundary value problems by wavelet Galerkin method

Subrahamanyam Upadhyay, Surjan Singh, Sarita Yadav, K. N. Rai Pages: 496-512

DOI: 10.14419/ijamr.v4i4.4748

Extending high order derivatives for special differential equations of the form \(y' = f(y)\) by using monotonically labeled rooted trees.

Hossein Hassani, Mohammad Shafie Dahaghin Pages: 513-518

DOI: 10.14419/ijamr.v4i4.4691

Characterization of the generalized Chebyshev-type polynomials of first kind

Mohammad AlQudah Pages: 519-524

DOI: 10.14419/ijamr.v4i4.4788
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.